# SDR SWAA2020050574340

- Difficulty date: May 1, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 46,948 hours, 24,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXIT EMERGENCY LIGHTS AND 2EA OVERHEAD BIN EMERGENCY LIGHTS INOP. / REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECKS GOOD NO FURTHER DEFECTS NOTED.
